Inventiones mathematicae

, Volume 68, Issue 3, pp 425–439 | Cite as

On the Kodaira dimension of the moduli space of abelian varieties

  • Yung-sheng Tai
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [SC]
    [SC] Ash, A., Mumford, D., Rapoport, M., Tai, Y.: Smooth compactifications of locally symmetric varieties. Math. Sci. Press 1975Google Scholar
  2. [TE]
    [TE] Kempf, G., Knudsen, F., Mumford, D., Saint-Donat, B.: Toroidal embeddings I. Lecture Notes, vol. 339. Berlin-Heidelberg-New York: Springer 1972Google Scholar
  3. 1.
    Atiyah, M., Singer, I.: Index of elliptic operators III. Annals of Mathematics87, 546–604 (1968)Google Scholar
  4. 2.
    Hirzebruch, F.: Elliptische Differentialoperatoren auf Mannifaltigkeiten, Festschrift zur Gedächtnisfeier für Karl Weierstrass, p. 583–606, 1965Google Scholar
  5. 3.
    Barnes, E.S., Cohn, M.J.: On the inner product of positive quadratic forms. J. London Math. Soc.12, 1975Google Scholar
  6. 4.
    Grauert, H., Riemenschneider, O.: Verschwindungssätze für Analytische Kohomologiegruppen auf Komplexen Räumen. Invent. Math.11, 263–292 (1970)Google Scholar
  7. 5.
    Igusa, I.: Theta functions. Springer 1972Google Scholar
  8. 6.
    Mumford, D.: Hirzebruch proportionality principle in the non-compact case. Invent Math.42, 239–272 (1977)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Yung-sheng Tai
    • 1
  1. 1.Department of MathematicsHaverford CollegeHaverfordUSA

Personalised recommendations